# SDR CALA2015071400564

- Difficulty date: July 14, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 33,573 hours, 11,628 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL TAB LOWER IN SPAR HAS A CRACK AT STAB STATION 110.5, AFT OF FRONT SPAR 37".  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & 9000 FLIGHT CYCLES INTERVAL.  THEREAFTER IAW SRM 55-10-01 PART 5 TABLE 204 WITHIN 56,000 CYCLES AFTER REPAIR INSTALLATION.  PERFORM INITIAL INSPECTION & REPEAT EVERY 9,000 CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11.
